MathSciNet Relay Station
MathSciNet bibliographic data
MR2891673 33E12 (26A33 34A08 35R11)
Figueiredo Camargo, Rubens; Capelas de Oliveira, Edmundo; Vaz, Jayme, Jr. On the generalized Mittag-Leffler function and its application in a fractional telegraph equation. Math. Phys. Anal. Geom. 15 (2012), no. 1, 1–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement